Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Weight Loss
Feb 10, 2001

My question is that I have had 2 brain surgeries last year, last one was October. I went from 220 lbs. all the way down to 186. I have a tremendous appetite, yet will not gain any weight at all. The only medicine I have been on is Dilantin for possible seizures. Now I am off. Any suggestions would be greatly appreciated. Thank You!

Response from Dr. Fisher

I would need even more detail: what is the status of your HIV infection, why was the Dilantin stopped, what were the surgeries for, what other meds are you on, etc, etc. Otherwise I can't tell what is going on.

AF



Previous
Lipodystrophy from HIV meds
Next
Follow Up Question on Lipodystrophy Studies - AF

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement